



OECE Citizens Advisory Committee Agenda

Thursday September 16, 2021 | 4:00pm - 6:00pm Virtual Convening

Agenda Item	Goal(s)	Facilitator/Time
1. Welcome & Call to Order		Chair Fromer – 10
Role Call		minutes
 Zoom norm-setting 		4:00pm-4:10pm
 Opening Public Comment 		
2. Previous Meeting Minutes	<u>Decision-Making:</u> Vote to	Chair Fromer – 5 minutes
	approve, revise, or reject	4:10pm-4:15pm
	minutes	
3. Land Acknowledgement	Decision-Making:	Chair Fromer – 5 minutes
Adoption (continued from 7/22/21	Vote to adopt Ramaytush	4:15-4:20pm
meeting)	Ohlone Land	
	Acknowledgement	
	statement at beginning of	
	future CAC meetings.	
4. Strategic Planning	Convey Information: Share	Maya Castleman – 20
 Parent engagement 	updates regarding multi-	minutes
	stakeholder engagement	4:20-4:40pm
	processes	
5. Baby Prop C Budget & Initiative	Convey Information:	Director Mezquita, Chair
Planning	Current waitlist data and	Fromer, Vice Chair Yang
 Clearing the waitlist 	eligibility processes	– 1 hour
		4:40 – 5:40pm
	<u>Discussion</u> What are our	
	vision and goals for	
	infant/toddler	
	programming? What is	
	realistic / priority with Prop	
	C Budget:	





8. CPAC Report	Convey Information	CAC Seat #9, CPAC
		Representative – 10
		minutes
		5:35-5:45
8. Director's Report	Convey Information	Director Mezquita – 10
		minutes
		5:45-5:55pm
Closing		Chair Fromer – 5 minutes
		5:55-6:00pm

Next scheduled meeting: November 18, 2021; 4:00pm-6:00pm

For questions or assistance, please contact Maya Castleman at maya.castleman@sfgov.org or (415) 355-3669

**Know Your Rights Under the Sunshine Ordinance: Sunshine Ordinance Task Force, 1 Dr. Carlton B. Goodlett Place, Room 244, San Francisco, CA 94102. (415) 554-7724 / fax (415) 554-5163 sott@sfgov.org